# SDR AALA201805019025

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 71,011 hours, 26,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1555
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 51,401 hours, 25,003 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, EXTERIOR LOAD AFT AND INTERIOR LOAD AFT 13WLP LIGHTS FLASHING. REPLACED EMERGENCY LIGHTS 32WL, 90WL7, 90WL8, 44WL AND EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-00. THIS SDR IS FOR EMERGENCY POWER SUPPLY UNIT 13WL.
